# SDR FDEA201108243464

- Difficulty date: August 24, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 37,168 hours, 21,606 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: A3231034000000
- Part serial: NZ941427
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR FREE FALL EXTENTION TEST PROCEDURES, THE LT AND RT MLG FAILED TO EXTEND AFTER HANDLE REACHED MAXIMUM ALLOWABLE TURNS OF 20.5.  REMOVED AND REINSTALLED FLOOR PANELS FOR ACCESS IAW AMM 53-23-04.  R & R FREE FALL CONTROL BELL CRANK IAW SRM 51-40-21 AND AMM 20-  21-125 RIG AND ADJUSTED FREE FALL EXTENSION CABLES IAW AMM 32-33-26-04.  OPS CKD GOOD IAW AMM 32-33-00, PB 501.
